MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH PROBE FOR MULTILOC HUMERAL NAILING SYSTEM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH PROBE FOR MULTILOC HUMERAL NAILING SYSTEM
Model Number 03.019.029
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).The depth probe for multi loc humeral nailing system (part #: 03.019.029, lot #: unknown) was received at us cq.Upon visual inspection, the device shaft was bent and the sleeve was missing.No other issues were identified with the returned device.This complaint is confirmed as the device was missing sleeve and the shaft was bent.There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.However, the potential cause could be due to unintended forces applied to the device and the missing sleeve is likely due to disassembly during cleaning/sterilization based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set, it was observed that the depth probe for multiloc humeral nailing system was missing a piece.There was no known patient or hospital involvement.This report is for one (1) depth probe for multiloc humeral nailing system this is report 1 of 1 for (b)(4).

Brand Name
DEPTH PROBE FOR MULTILOC HUMERAL NAILING SYSTEM
Common Device Name
PROBE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10601282
Report Number2939274-2020-04387
Device Sequence Number11526695
Product Code HXB
UDI-Device Identifier10886982069696
UDI-Public(01)10886982069696
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.019.029
Device Catalogue Number03.019.029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1